# SDR SWAA2024091135528

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 29,686 hours, 14,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVO REPORTS R-1 DOOR GIRT BAR KNOCKED LOOSE<[01] RE-POSTIONED AND STOWED R-1 DOOR GIRT BAR ;CK;S GOOD REF AMM 25-64-00
